MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 141 to 160 of 1569

141
Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

142
A New Autonomous Adaptive MAC Protocol in Wireless Networks

Oh, Youngrock; Kim, Yunbae; Kim, Jeongseop; Hwang, Gangukresearcher; Park, Seungkeun, IEEE ACCESS, v.6, pp.15155 - 15169, 2018-04

143
Air Pollution and Suicide in 10 Cities in Northeast Asia: A Time-Stratified Case-Crossover Analysis

Kim, Yoonhee; ShengNg, Chris Fook; Chung, Yeonseungresearcher; Kim, Ho; Honda, Yasushi; Guo, Yue Leon; Lim, Youn-Hee; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.3, 2018-03

144
Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

145
Perturbations of the symmetric exclusion process

Jung, Paul Heajoonresearcher, MARKOV PROCESSES AND RELATED FIELDS, v.10, no.4, pp.565 - 584, 2004-02

146
The critical value of the contact process with added and removed edges

Jung, Paul Heajoonresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.18, no.4, pp.949 - 955, 2005-10

147
On the Critical Behavior at the Lower Phase Transition of the Contact Process

Aizenman, Michael; Jung, Paul Heajoonresearcher, ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v.3, pp.301 - 320, 2007-10

148
Average values of L-functions in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, JOURNAL OF NUMBER THEORY, v.186, pp.269 - 303, 2018-05

149
Embedded Surfaces for Symplectic Circle Actions

Cho, Yunhyung; Kim, Min Kyu; Suh, Dong Youpresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.38, no.6, pp.1197 - 1212, 2017-11

150
A multi-country analysis on potential adaptive mechanisms to cold and heat in a changing climate

Vicedo-Cabrera, Ana M.; Sera, Francesco; Guo, Yuming; Chung, Yeonseungresearcher; Arbuthnott, Katherine; Tong, Shilu; Tobias, Aurelio; et al, ENVIRONMENT INTERNATIONAL, v.111, pp.239 - 246, 2018-02

151
Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; Thanh Nam Nguyen, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02

152
The l-th power Diffie-Hellman problem and the l-th root Diffie-Hellman problem

Roh, Dongyoung; Kim, I Yeol; Hahn, Sang Geunresearcher, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, v.29, no.1, pp.41 - 57, 2018-01

153
Zero-cycles with modulus associated to hyperplane arrangements on affine spaces

Crisman, Karl-Dieter; Park, Jinhyunresearcher, MANUSCRIPTA MATHEMATICA, v.155, no.1-2, pp.15 - 45, 2018-01

154
BOUNDED AND UNBOUNDED CAPILLARY SURFACES DERIVED FROM THE CATENOID

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.2, pp.589 - 614, 2018-02

155
A moving lemma for cycles with very ample modulus

Krishna, Amalendu; Park, Jinhyunresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.17, no.4, pp.1521 - 1549, 2017-12

156
Event-Driven Energy Trading System in Microgrids: Aperiodic Market Model Analysis with a Game Theoretic Approach

Park, Sangdon; Lee, Joohyung; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, IEEE ACCESS, v.5, pp.26291 - 26302, 2017-12

157
An FPT 2-Approximation for Tree-Cut Decomposition

Kim, Eun Jung; Oum, Sang-ilresearcher; Paul, Christophe; Sau, Ignasi; Thilikos, Dimitrios M., ALGORITHMICA, v.80, no.1, pp.116 - 135, 2018-01

158
Generation of ring class fields by eta-quotients

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.1, pp.131 - 146, 2018-01

159
Exceptional collections on Dolgachev surfaces associated with degenerations

Cho, Yonghwa; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.324, pp.394 - 436, 2018-01

160
Using Binary Paradata to Correct for Measurement Error in Survey Data Analysis

Da Silva, Damiao Nobrega; Skinner, Chris; Kim, Jae Kwangresearcher, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.111, no.514, pp.526 - 537, 2016-06

Discover

rss_1.0 rss_2.0 atom_1.0